`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 8,Number 2,     June 2016

1

Invariant nonholonomic Riemannian structures on three-dimensional Lie groups    Pages : 139 - 167

Dennis I. Barrett,  Rory Biggs,  Claudiu C. Remsing and Olga Rossi

 Abstract       References       Full Text      Related Articles

2

Poisson and integrable systems through the Nambu bracket and its Jacobi multiplier    Pages : 169 - 178

Francisco Crespo,  Francisco Javier Molero and Sebastián Ferrer

 Abstract       References       Full Text      Related Articles

3

Picard group of isotropic realizations of twisted Poisson manifolds    Pages : 179 - 197

Chi-Kwong Fok

 Abstract       References       Full Text      Related Articles

4

Infinitesimally natural principal bundles    Pages : 199 - 220

Bas Janssens

 Abstract       References       Full Text      Related Articles

5

A weak approach to the stochastic deformation of classical mechanics    Pages : 221 - 233

Rémi Lassalle and Jean Claude Zambrini

 Abstract       References       Full Text      Related Articles

6

Morse theory for elastica    Pages : 235 - 256

Philip Schrader

 Abstract       References       Full Text      Related Articles